Existence of mild solution for nonlocal impulsive fractional semilinear differential inclusion in Banach space

Nawal Mohammed, Kirtiwant P. Ghadle

Abstract


In this paper, we deal with the existence of PC-mild solutions of nonlocal impulsive differential inclusions in Banach space when the values of the orient field is convex (P). By using methods and results of semilinear differential inclusions, and techniques of fixed point theorems, we establish sufficient conditions that guarantee the existence of PC-mild solutions of (P). Our results develop and extend various results proved recently.

Full Text: PDF

How to Cite this Article:

Nawal Mohammed, Kirtiwant P. Ghadle, Existence of mild solution for nonlocal impulsive fractional semilinear differential inclusion in Banach space, Journal of Mathematical and Computational Science, Vol 8, No 6 (2018), 689-704

Copyright © 2018 Nawal Mohammed, Kirtiwant P. Ghadle. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

J. Math. Comput. Sci.

ISSN: 1927-5307

Editorial Office: jmcs@scik.org

 

Copyright ©2018 JMCS